Full Embeddings Of The Finite Dual Split Cayley Hexagons

In this paper we show that, for each prime power q, given an embedding of the finite dual split Cayley hexagon H(q)D in the d-dimensional projective space PG(d, q), d satisfies d ≤ 13. Moreover, if d = 13, then the embedding is unique and we give an explicit description.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to J. A. Thas.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Thas, J.A., Van Maldeghem, H. Full Embeddings Of The Finite Dual Split Cayley Hexagons. Combinatorica 24, 681–698 (2004). https://doi.org/10.1007/s00493-004-0041-8

Download citation

Mathematics Subject Classification (2000):

  • 51E12